# SDR DL757050431

- Difficulty date: August 6, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 49,271 hours, 23,247 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 381702020
- Part serial: 1974D
- Condition: Failed
- Location: Aft Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DE-PLANING NOTICED SMOKE AND FUMES IN AFT CABIN FROM ROW 20 TO AFT GALLEY.  REPLACED POTABLE WATER COMPRESSOR.
